# SDR CALA2014013100126

- Difficulty date: January 30, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 46,489 hours, 16,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM STATION 986 FROM LBL 4 TO RBL 30.  REMOVED, FABRICATED & INSTALLED NEW FLOOR BEAM AT STATION 986.5 IAW DRAWING 147A5506 & ECRA 5310-05965 REV B STEPS 1 THRU 5.
